Nobody I know has had a real problem losing weight while on birth control of any sort. I'm on a steady-dose pill (I can't remember what it's called, but instead of each week having increased hormones, each day is the same amount for 3 weeks and then 1 week off). It hasn't really affected my weight loss any way. I had a lot of problems on the changing dose pills (irregular periods, constant nausea, throwing up 4-5 hours after taking the pill, moodiness beyond belief) but this new medication has been working fabulously (I take BC to control ovulation to reduce the risk of getting another ovarian cyst).
I think it may seem harder for you to lose the weight because 10 years is quite a long time and your metabolic rate decreases with age- especially once you hit your 20s and then mid 20s.
Have you tried calorie counting? Keep at a program for 3-5 weeks before you deem it "working" or "not working." If after 3-5 weeks of being really good on your program, if you aren't losing close to the expected weight, go talk to your doctor. Something else could be up!
"One step in the right direction won't change the world, but it's a start. Someone's got to see the good in everything." -- Said the Whale, Banks of the English Bay
"Everything that you believe is everything you need right now." -- David Lanz, Whispered in Signs
|265 Days since: Binging/Restricting